# SDR AWXA0001624

- Difficulty date: April 23, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 65C80735149
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LWR CROSS BEAM CRACKED AT AFT AND FWD SIDE.  CARGO DOOR REMOVED IAW MM 52-31-00 PG 401-407; REMOVED FASTENERS ON LWR INNER SKIN; REMOVED DAMAGED WEB AND T-CHORD; INSTALLED NEW WEB AND T-CHORD IAW SRM 51-40-02; REINSTALLED INNER SKIN IAW SRM 51-40-02; REINSTALLED DOOR IAW W/C R8M52001 AND RIGGED IAW W/C R8M52001.  WEB - P/N: 65C46921-183.
